# SDR AALA202008038922

- Difficulty date: July 24, 2020
- Submitted: August 3, 2020
- Operation: Air carrier
- Aircraft: N964AN
- Make and model: Boeing 737823
- Aircraft serial: 30093
- Aircraft time: 57,497 hours, 23,786 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 3989085
- Part serial: 29733
- Condition: Defective
- Location: Zone 100 - Fuse
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ALTERNATE PRESSURIZATION CONTROLLER SURGES DURING DESCENT BETWEEN 300FT/MIN UP TO OVER 800 FT/MIN. REPLACED CABIN PRESSURE CONTROLLER #2 PER AMM 21-31-01 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK. ALSO REPLACED RIGHT HAND PACK TEMPEATURE CONTROL VALVE PER AMM 21-51-10 AS A PRECAUTION. ACCOMPLISHED A SATISFACTORY LEAK AND OPERATIONAL CHECK (NOTE: A SIMILAR ISSUE WITH THE CABIN PRESSURTIZATION THAT OCCURED ON THE SAME DAY. THE REPLACEMENT OF CABIN PRESSURE CONTROLLER #2 AND THE RIGHT HAND PACK TEMPEATURE CONTROL VALVE CORRECTED THAT ISSUE ALSO.
